eesti teaduste
akadeemia kirjastus
SINCE 1952
Proceeding cover
of the estonian academy of sciences
ISSN 1736-7530 (Electronic)
ISSN 1736-6046 (Print)
Impact Factor (2020): 1.045

F-seminorms on generalized double sequence spaces defined by modulus functions; pp. 121–132

Full article in PDF format | doi: 10.3176/proc.2014.2.02

Enno Kolk, Annemai Raidjõe


Using a double sequence of modulus functions and a solid double scalar sequence space, we determine F-seminorm and F-norm topologies for certain generalized linear spaces of double sequences. The main results are applied to the topologization of double sequence spaces related to 4-dimensional matrix methods of summability.


  1. Basu, A. and Srivastava, P. D. Generalized vector valued double sequence space using modulus function. Tamkang J. Math., 2007, 4, 347–366.

  2. Ghosh, D. and Srivastava, P. D. On some vector valued sequence spaces defined using a modulus function. Indian J. Pure Appl. Math., 1999, 30, 819–826.

  3. Gökhan, A. and Çolak, R. The double sequence spaces cP2(p) and cPB2(p). Appl. Math. Comput., 2004, 157, 491–501.

  4. Gökhan, A. and Çolak, R. Double sequence space ¥2(p). Appl. Math. Comput., 2005, 160, 147–153.

  5. Hazewinkel, M. (ed.). Encyclopaedia of Mathematics, Vol. 1. Kluwer Academic Publishers, Dordrecht, 1995.

  6. Kamthan, P. K. and Gupta, M. Sequence Spaces and Series. Marcel Dekker, New York, 1981.

  7. Kolk, E. F-seminormed sequence spaces defined by a sequence of modulus functions and strong summability. Indian J. Pure Appl. Math., 1997, 28, 1547–1566.

  8. Kolk, E. Topologies in generalized Orlicz sequence spaces. Filomat, 2011, 25, 191–211.

  9. Maddox, I. J. Sequence spaces defined by a modulus. Math. Proc. Cambridge Philos. Soc., 1986, 100, 161–166.

10. Mölder, A. The topologization of sequence spaces defined by a matrix of moduli. Proc. Estonian Acad. Sci. Phys. Math., 2004, 53, 218–225.

11. Nakano, H. Concave modulars. J. Math. Soc. Japan, 1953, 5, 29–49.

12. Pringsheim, A. Zur Theorie der zweifach unendlichen Zahlenfolgen. Math. Ann., 1900, 53, 289–321.

13. Raidjõe, A. Sequence Spaces Defined by Modulus Functions and Superposition Operators. Diss. Math. Univ. Tartu, 47, Tartu, 2006.

14. Ruckle, W. H. FK spaces in which the sequence of coordinate vectors is bounded. Canad. J. Math., 1973, 25, 973–978.

15. Savas, E. and Patterson, R. F. Double sequence spaces defined by a modulus. Math. Slovaca, 2011, 61, 245–256.

16. Soomer, V. On the sequence space defined by a sequence of moduli and on the rate spaces. Acta Comment. Univ. Tartu. Math., 1996, 1, 71–74.

17. Tripathy, B. C. and Sarma, B. On some classes of difference double sequence spaces. Fasc. Math., 2009, 41, 135–142.

18. Zeller, K. and Beekmann, W. Theorie der Limitierungsverfahren. Springer, Berlin, 1970.

Back to Issue